Highlights the importance of recognizing digoxin toxicity, which can mimic arrhythmias and cause life-threatening complications.
Clinicians should consider digoxin toxicity in apparent arrhythmias; this case report leaves open broader diagnostic validation.
Digoxin is mainly used for heart failure and arrhythmias like atrial flutter and fibrillation. Digoxin is like double edged sword because of its potency to cause life threatening complications like various arrhythmias. Furthermore, it is difficult and important to recognize cardio toxicity caused by digoxin to prevent threat to life. We report a case which was initially diagnosed as arrhythmia and later turned as digoxin toxicity.
No takes yet. Share an insight, caveat, or question.
Acharya et al. (2012) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: